# SDR CA970902027

- Difficulty date: August 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Feed Line
- Part number: 82820083003C
- Condition: Chafed
- Location: Lt Nacelle
- Part time: 17,700 hours
- Stage of operation: IN
- Nature of condition: W, K
- Precautionary procedure: K

## Discrepancy

(CAN) TECHNICIAN NOTED FUEL LEAK BY A DRAIN LOCATED OUTBOARD THE LEFT HAND NACELLE. THIS IS THE DRAIN FOR THE SHROUD IN THE DRY BAY. TWO LINES INSIDE THE SHROUD WERE FOUND CHAFED DUE TO FRICTION AGAINST TWO WASHERS LOCATED ON EACH SIDE OF THE PACKING. ACCORDING TO THE DE HAVILLAND IPC THERE ARE NO WASHERS IN THAT LOCATION. ALSO P/N 82820077-003.
